# SDR AALA201509209004

- Difficulty date: September 19, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 44,674 hours, 25,967 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unserviceable
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON, DURING R1 DOOR SLIDE CHANGE FOR TIME, NEW SLIDE WAS FOUND TO BE BAD FROM STOCK DUE TO A DETACHED MOORING LINE.
